# SDR IPXA2015080792094

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 50,626 hours, 10,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PD, CR1 ENTRY DOOR "PRESS TO TEST" PRESSURE CHECK FAILS TO ILLUMINATE.   REPLACED THE LAMP FOR THE FWD RT REMOTE PRESSURE INDICATOR IAW AMM 25-61-04.
